# SDR 2008UALA00077

- Difficulty date: January 4, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 22,133 hours, 8,622 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR FAILS TO TEST.  FAILS LOOP-A FWD PIT.  ALSO HAD CIDS LAV SMOKE DET FAIL MSG.  RESET C/B'S FOR SDCU (C6 AND T18) AND PERFORMED CARGO SMOKE DET TEST.  ALL PASSED AND ALL MESSAGES CLEARED AFTER RESET.  NO REPEATS SINCE ORIGINAL.
